MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120201
Medical Device Problem Codes Positioning Failure (1158); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr will be the only report submitted.Procode: krd/hcg.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.
 
Event or Problem Description
It was reported by a healthcare professional that an xtrasoft 2x2 coil (glx120201/s12157) was used during a procedure where the physician heard a detachment signal but the xtrasoft 2x2 coil was not detached, then at the second beep it was partially detached so it stayed partially in the artery.
 
Additional Manufacturer Narrative
This follow-up mdr will be the only report submitted for mfr report #2954740-2017-00269.This correction is being submitted to include the additional information received on november 24, 2017: when placing the last coil in the aneurysm, it was observed under fluoroscopy that the coil was correctly placed in the aneurysm, well packaged in the coil mass.The operator pressed to detach it.There was a detachment signal but the coil was not detached.Then it detached poorly at the second beep and hung in the artery without consequence to the flow.As a result, a portion of the coil came out of the aneurysm.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #2954740-2017-00269.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There are no current safety signals identified based on review of complaint history for the device.Therefore, no corrective actions will be taken at this time.

Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6884006
Report Number2954740-2017-00269
Device Sequence Number13675890
Product Code KRD
UDI-Device Identifier10886704077633
UDI-Public(01)10886704077633(17)190831(10)S12157
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberGLX120201
Device Lot NumberS12157
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer11/21/2017
11/21/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date12/19/2017
12/19/2017
Patient Sequence Number1